Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had IUI with ovidrel trigger shot. Prescribed with susten gel till periods. Will progesterone gel delay periods?

Hi, I have done my first IUI (with ovidrel trigger shot) on 24th July and thereafter I was asked to apply Susten gel vaginally till I get my periods. My next periods date is 9th August, 2012. When should I stop using this gel? I read somewhere that progesterone gel can delay periods. Also when should i take the pregnancy test?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

Use the susten gel for 15 days from 24 July. Then you stop.

If you are pregnant you wont get periods. So get checked one week after 9 th august ( one week after missed period).

If you are not pregnant you will get your periods with in one week of stopping susten gel.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor